arrow
Volume 2, Number 4
Previous Issue Next Issue

J. Ding & N. H. Rhee

10.4208/eajam.150512.231012a

East Asian J. Appl. Math., 2 (2012), pp. 277-284.

Preview Full PDF 2524 25468 Abstract

Roger J. Hosking & Fausto Milinazzo

10.4208/eajam.290712.261012a

East Asian J. Appl. Math., 2 (2012), pp. 285-308.

Preview Full PDF 2395 25039 Abstract

Jiwoon Kim, Dongwoo Sheen & Sungwon Shin

10.4208/eajam.171012.061112a

East Asian J. Appl. Math., 2 (2012), pp. 309-325.

Preview Full PDF 2568 25648 Abstract

Raymond H. Chan, Min Tao & Xiaoming Yuan

10.4208/eajam.270812.161112a

East Asian J. Appl. Math., 2 (2012), pp. 326-341.

Preview Full PDF 2446 24928 Abstract

L. H. Wiryanto & H. B. Supriyanto

10.4208/eajam.240912.141112a

East Asian J. Appl. Math., 2 (2012), pp. 342-352.

Preview Full PDF 2262 24769 Abstract

Hao Jiang, Xi Chen, Yushan Qiu & Wai-Ki Ching

10.4208/eajam.191012.221112a

East Asian J. Appl. Math., 2 (2012), pp. 353-372.

Preview Full PDF 2198 24489 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard